Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 490359, 8 pages
http://dx.doi.org/10.1155/2014/490359
Research Article

Fekete-Szegö Type Coefficient Inequalities for Certain Subclass of Analytic Functions and Their Applications Involving the Owa-Srivastava Fractional Operator

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit, Kocaeli, Turkey

Received 7 November 2013; Accepted 28 January 2014; Published 13 March 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serap Bulut, “Fekete-Szegö Type Coefficient Inequalities for Certain Subclass of Analytic Functions and Their Applications Involving the Owa-Srivastava Fractional Operator,” International Journal of Analysis, vol. 2014, Article ID 490359, 8 pages, 2014. https://doi.org/10.1155/2014/490359.